# SDR SWIA202163854

- Difficulty date: November 10, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY COMPARTMENT SURROUNDING STRUCTURE UPPER DOOR GUIDE TRACKS, DOOR STOPS ARE WORN. FWD AND AFT   (C CHECK RO 1/16/2022)    REPLACED STOPS IAW  CRJ 700 AMM TASK 52-31-23-000-801 (CONFIG A02)  AND  CRJ 700 AMM TASK 52-31-23-400-801 (CONFIG A02)
